About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 107846, 10 pages
http://dx.doi.org/10.5402/2012/107846
Research Article

Traveling Wave Solutions of a Generalized Zakharov-Kuznetsov Equation

1Taizhou Institute of Science and Technology, NanJing University of Science and Technology, Taizhou 225300, China
2Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Received 19 December 2011; Accepted 4 January 2012

Academic Editors: G. Akrivis and M. Winter

Copyright © 2012 Wenbin Zhang and Jiangbo Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We employ the bifurcation theory of planar dynamical system to investigate the traveling-wave solutions of the generalized Zakharov-Kuznetsov equation. Four important types of traveling wave solutions are obtained, which include the solitary wave solutions, periodic solutions, kink solutions, and antikink solutions.